Please use this identifier to cite or link to this item:
Title: Mesomorphic properties of some biphenyl benzoates
Authors: Sadashiva, B.K.
Subba Rao, G.S.R.
Issue Date: 5-Apr-1975
Publisher: Indian Academy of Sciences, Bangalore, India.
Citation: Current Science, 1975, Vol. 44, p222-224.
ISSN: 0011-3891
Copyright: Indian Academy of Sciences, Bangalore, India.
Appears in Collections:Research Papers (SCM)

Files in This Item:
File Description SizeFormat 
1975 CS V44 p222.pdf3p.223.48 kBAdobe PDFView/Open

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.